# SDR AALA201604219002

- Difficulty date: April 20, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 27,254 hours, 9,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EXIT SIGN LENS COVER AT DOOR 4L FELL OFF.  REPLACED EXIT SIGN LENS COVER & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
